Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maximodv

Red Face

Hi I am new to in this forum, therefore I do not know if this is the right place to post this.

As you can see in the picture my skin is really red and I am thinking that can be side effect of Isoface, I have been taking Isoface 10 m for 4 months, so if somebody know how can I recover my natural skin color please let me know

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×